zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamic complexities of a Holling II two-prey one-predator system with impulsive effect. (English) Zbl 1136.34046
Summary: We investigate the dynamic behavior of a Holling II two-prey one-predator system with impulsive effect concerning biological control and chemical control strategies-periodic releasing natural enemies and spraying pesticide (or harvesting pests) at fixed time. By using the Floquet theory of linear periodic impulsive equation and small-amplitude perturbation we show that there exists a globally asymptotically stable two-prey eradication periodic solution when the impulsive period is less than some critical value. Further, we prove that the system is permanent if the impulsive period is larger than some critical value, and meanwhile the conditions for the extinction of one of the two prey and permanence of the remaining two species are given. Finally, numerical simulation shows that there exists a stable positive periodic solution with a maximum value no larger than a given level. Thus, we can use the stability of the positive periodic solution and its period to control insect pests at acceptably low levels. See also {\it G. Peng, F. Wang} and {\it J. Hui}, Int. J. Pure Appl. Math. 34, No. 2, 177--190 (2007; Zbl 1129.34035).

MSC:
34C60Qualitative investigation and simulation of models (ODE)
34C25Periodic solutions of ODE
92D25Population dynamics (general)
34D05Asymptotic stability of ODE
34A37Differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Amine, Z.; Ortega, R.: A periodic prey -- predator system. J math anal appl 185, 477-489 (1994) · Zbl 0808.34043
[2] Sabin, G.; Summers, D.: Chaos in a periodically forced predator -- prey ecosystem model. Math biosci 113, 91-113 (1993) · Zbl 0767.92028
[3] Ferron, P.: Pest control using the fungi beauveria and metarhizinm. Microbial control in pests and plant diseases (1981)
[4] Pandit, S. G.: On the stability of impulsively perturbed differential systems. Bull austral math soc 17, 423-432 (1977) · Zbl 0367.34038
[5] Pavidis, T.: Stabling of systems described by differential equations containing impulses. IEEE trans 2, 43-45 (1967)
[6] Simeonov, P. S.; Bainov, D. D.: The second method of Lyapunov for systems with impulsive effect. Tamkang J math 16, 19-40 (1985) · Zbl 0641.34051
[7] Simeonov, P. S.; Bainov, D. D.: Stability with respect to part of the variables in systems with impulsive effect. J math anal 117, 247-263 (1986) · Zbl 0588.34044
[8] Kulev, G. K.; Bainov, D. D.: On the asymptotic stability of systems with impulses by direct of Lyapunov. J math anal appl 140, 324-340 (1989) · Zbl 0681.34042
[9] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[10] Bainov, D. D.; Simeonov, P. S.: Impulsive differential equations: periodic solutions and applications. (1993) · Zbl 0815.34001
[11] Roberts, M. G.; Kao, R. R.: The dynamics of an infectious disease in a population with birth pulse. Math biosci 149, 23-36 (1998) · Zbl 0928.92027
[12] Lakmeche, A.; Arino, O.: Bifurcation of non-trivial periodic solutions of impulsive differential equations arising chemotherapeutic treatment. Dyn cont discr impulsive syst 7, 265-287 (2000) · Zbl 1011.34031
[13] Holling, C. S.: The functional response of predator to prey density and its role in mimicry and population regulation. Mem ent sec can 45, 1-60 (1965)
[14] Liu, X. N.; Chen, L. S.: Complex dynamics of Holling type II Lotka -- Volterra predator -- prey system with impulsive perturbations on the predator. Chaos, solitons & fractals 16, 311-320 (2003) · Zbl 1085.34529
[15] Liu, B.; Zhang, Y. J.; Chen, L. S.: Dynamic complexities of a Holling I predator -- prey model concerning biological and chemical control. Chaos, solitons & fractals 22, 123-134 (2004) · Zbl 1058.92047
[16] Zhang, S. W.; Chen, L. S.: A Holling II functional response food chain model with impulsive perturbations. Chaos, solitons & fractals 24, 1269-1278 (2005) · Zbl 1086.34043
[17] Debach, P.; Rosen, D.: Biological control by natural enemies. (1991)
[18] Van Lenteren, J. C.: Measures of success in biological control of anthropoids by augmentation of natural enemies. Measures of success in biological control (2000)
[19] Grasman, J.; Van Herwaarden, O. A.; Hemerik, L.: A two-component model of host-parasitoid interactions: determination of the size of inundative releases of parasitoids in biological pest control. Math biosci 169, 207-216 (2001) · Zbl 0966.92026
[20] Cherry, A. J.; Lomer, C. J.; Djegvi, D.; Schulthess, F.: Pathogen incidence and their potential as microbial control agents in IPM of maize stemborers in west africa. Biocontrol 44, 301-327 (1999)
[21] Venkatesan, A.; Parthasarathy, S.; Lakshmanan, M.: Occurrence of multiple period-doubling bifurcation route to chaos in periodically pulsed chaotic dynamical systems. Chaos, solitons & fractals 18, 891-898 (2003) · Zbl 1073.37038
[22] Eckmann, J. P.: Routes to chaos with special emphasis on period doubling. Chaotic behavior of deterministic systems (1983) · Zbl 0616.58032